# SDR CALA2017061601836

- Difficulty date: June 14, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 60,403 hours, 24,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT FLOORBEAM -Y1292 AT FRAME 68,  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53 -00-14-283-002, FIG 10102, SHEET 1.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-72-11, PAGE 1.
